EconPapers    
Economics at your fingertips  
 

Robust Density of Periodic Orbits for Skew Products with High Dimensional Fiber

Fatemeh Helen Ghane, Mahboubeh Nazari, Mohsen Saleh and Zahra Shabani

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

We consider step and soft skew products over the Bernoulli shift which have an -dimensional closed manifold as a fiber. It is assumed that the fiber maps Hölder continuously depend on a point in the base. We prove that, in the space of skew product maps with this property, there exists an open domain such that maps from this open domain have dense sets of periodic points that are attracting and repelling along the fiber. Moreover, robust properties of invariant sets of diffeomorphisms, including the coexistence of dense sets of periodic points with different indices, are obtained.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/539736.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/539736.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:539736

DOI: 10.1155/2013/539736

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:539736